MathSciNet Relay Station
MathSciNet bibliographic data
MR2019951 47A15 (46E15 47A16 47B38)
Cima, Joseph A.; Matheson, Alec; Ross, William T. The backward shift on the space of Cauchy transforms. Proc. Amer. Math. Soc. 132 (2004), no. 3, 745–754.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement